# SDR GLBA200905241

- Difficulty date: May 24, 2009
- Submitted: May 24, 2009
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 22,777 hours, 39,082 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Annunciator
- Condition: Inoperative
- Location: Stall Heat
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STALL HEAT CAUTION ANNUNCIATOR WILL NOT TURN OFF WITH THE SWITCH IN THE ON POSITION.
